# SDR DALA2025050503452

- Difficulty date: April 29, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 93,602 hours, 12,318 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Damaged
- Location: Psu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 O2 PSU DOOR DAMAGED OVER JUMPSEAT 109. CORRECTIVE ACTION: REPLACED ASSEMBLY. OK FOR SERVICE. (7562222)
